sexologist-icon

PCOD - gynaec

I have PCOD and have been taking 'yamini' medicine for close to 5 yrs to have regular periods. I am not sure if I should be taking a medicine for his long or not and if I discontinue, will my periods still be normal. Also, is any test required to check the level of PCOD at regular intervals? How majorly does PCOD affect my life?
views-icons 46 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on PCOD - gynaec

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
Please read my blog on PCOS. Hope that helps.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Geetu Bhatia Delhi | Gynecologist
Answered
You can leave it for a month and see..if your cycle is irregular you can restart
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO